# SDR ABXA030285

- Difficulty date: June 5, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 40,254 hours, 36,237 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 113T16476
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE 113T1647-6 PANEL SUPPORT FITTING ASSEMBLY DAMAGED DOUBLE HOLE AND BLENDED AREA STA 1051 RIGHT BUTTLINE 97.4.  REPAIRED AREA IAW REA B657-46309MR.
